Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Deforming p. l. homeomorphisms on a convex polygonal 2-disk

Chung-Wu Ho

Vol. 55 (1974), No. 2, 427–439

It is shown that for each p.l. homeomorphism f on a convex polygonal disk which is pointwise fixed on the boundary of the disk, there exists a triangulation K of the disk such that f may be obtained by successively moving the vertices of K (with the motion being extended linearly to each triangle of K) in a finite number of steps such that no triangles will be collapsed in the process of motion. An algebraic interpretation of this result is also given.

Mathematical Subject Classification
Primary: 57C15
Secondary: 57A05
Received: 26 February 1974
Published: 1 December 1974
Chung-Wu Ho